MAUDE Adverse Event Report: CROSPON LTD ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

CROSPON LTD ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, the catheter was entered into the trachea instead of the esophagus.There was a minor bleeding.The catheter was never filled with fluid while inside the patient.The physician realized the location and removed the catheter without hesi tation/resistance.The staff worked to stabilize the patient and ordered chest x-rays.The x-rays came back ok and the patient was cleared to go home.They did not move forward with the case and it was canceled.The patient had a suspected swallowing disorder.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
CROSPON LTD
galway business park, dangan
galway,fl H91P2 DK
EI  H91P2DK
Manufacturer (Section G)
CROSPON LTD
galway business park, dangan
galway,fl H91P2 DK
EI   H91P2DK
Manufacturer Contact
amy beeman
161 cheshire lane, suite 100
plymouth, MN 55441
7632104064
MDR Report Key14227316
Report Number3006897778-2022-00001
Device Sequence Number11827482
Product Code FFX
UDI-Device Identifier05391530810012
UDI-Public05391530810012
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K160725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEF-322N
Device Catalogue NumberEF-322N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown